Indian Journal of Dermatology

Year
: 2002  |  Volume : 47  |  Issue : 1  |  Page : 33--35

Seizure Following Topical Gammabenzene Hexachloride Therapy


Animesh Biswas1, Swapna Chakraborty2, Pijush Kanti Datta3 
1 
2 
3 

Correspondence Address:
Animesh Biswas


Development of short-lived, self-limiting major epileptic seizures following an improper application of gammabenzene hexachloride (GBHC) lotion in a 15 month old boy suffering from scabies with secondary bacterial infection is reported here due to its rarity in clinical practice and, more particularly, to stress the need of correct instructions on the use of GBHC application for the prevention of iatrogenic neurotoxicity.


How to cite this article:
Biswas A, Chakraborty S, Datta P. Seizure Following Topical Gammabenzene Hexachloride Therapy.Indian J Dermatol 2002;47:33-35


How to cite this URL:
Biswas A, Chakraborty S, Datta P. Seizure Following Topical Gammabenzene Hexachloride Therapy. Indian J Dermatol [serial online] 2002 [cited 2022 Jan 26 ];47:33-35
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2002;volume=47;issue=1;spage=33;epage=35;aulast=Biswas;type=0